# SDR AALA20050581

- Difficulty date: September 9, 2005
- Submitted: September 13, 2005
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- System (JASC): 4950 · APU Bleed Air System
- Part: Valve
- Part number: 39244421
- Condition: Inoperative
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DEN INFLT T887/09 SEPT  SEVERAL MINUTES AFTER ENGINE WAS ON WING ICE, SMOKE WAS PRESENT IN COCKPIT AND CABIN.  DIVERTED TO DEN AND LANDED WITHOUT INCIDENT.  TURNED ANTI ICE ON AGAIN AND SMOKE REAPPEARED.  PRESSURE ABNORMAL LIGHT ILLUMINATED.  REPLACED ANTI ICE PRESSURE REGULATING AND SHUT OFF VALVE. SYSTEM GROUND CHECKED NORMAL OPERATION.
